# SDR ERAA201410310066

- Difficulty date: October 30, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 49,700 hours, 60,297 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31708001A
- Part serial: 97070
- Condition: Defective
- Location: Nr 1
- Part time: 8,258 hours, 8,468 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NUMBER 1 AC GEN CAUTION LIGHT ILLUMINATED ON TAKEOFF ROLL.  TAKEOFF EJECTED.  R & R NR 1 AC GENERATOR IAW DHC-8 PPBM 71-00-02.  OPERATIONS & LEAK CHECKED GOOD.  OK FOR SERVICE.
